Bibliographie
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1865)
- Volume: 4, page 44-47
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Bibliographie." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 4 (1865): 44-47. <http://eudml.org/doc/97988>.
@article{Unknown1865,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {44-47},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Bibliographie},
url = {http://eudml.org/doc/97988},
volume = {4},
year = {1865},
}
TY - JOUR
TI - Bibliographie
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1865
PB - Carilian-Goeury et Vor Dalmont
VL - 4
SP - 44
EP - 47
LA - fre
UR - http://eudml.org/doc/97988
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.